# SDR R61A2020081400595

- Difficulty date: August 11, 2020
- Submitted: August 14, 2020
- Operation: Air carrier
- Aircraft: N414YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000377
- Aircraft time: 17,461 hours, 11,706 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Detached
- Location: Emergency Lights
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

COCKPIT EMERGENCY LIGHT WILL NOT TURN ON WHEN PLACED SWITCH IN ON POSITION. FOUND COCKPIT EMERGENCY LIGHT CANNON PLUG OFF. REATTACHED CANNON PLUG.
